# SDR DALA2020081322770

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR BEAM STABILIZATION STRAP PREVIOUS REPAIR BTW STA 365/377 AND 47 LBL AT PASSENGER CABIN (CPAX). FLOOR BEAM STABILIZATION STRAP WAS REPAIRED PER ERA 384483-14. (LP 1593763)
